# SDR ASAA2020031732430

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 48,992 hours, 14,577 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH APPROXIMATELY FL 250, L2 WINDOW OVERHEAT LIGHT ILLUMINATED QRH COMPLIED WITH OVERHEAT LIGHT REMAINS. GROUNDED - YES. T/S WINDOW HEAT SYSTEM. PERFORMED B737-800 FIM 30-41 TASK 801. ALL SYSTEMS OPS CHECK GOOD. OK FOR SERVICE.
